MathSciNet Relay Station
MathSciNet bibliographic data
MR2680426 (2011h:11069) 11G40 (11G05)
Dokchitser, Tim; Dokchitser, Vladimir On the Birch-Swinnerton-Dyer quotients modulo squares. Ann. of Math. (2) 172 (2010), no. 1, 567–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement